# SDR WVER2017010850909

- Difficulty date: December 14, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 34,718 hours, 24,321 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Part number: CC670387265
- Condition: Chafed
- Location: Cargo Door
- Part time: 34,718 hours, 24,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT DOOR TRACK IS DENTED AND CHAFED.
